| Catalog Number |
5402007000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device experienced run on during a procedure at the user facility.No adverse consequences or clinically significant delays were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Correction: d9; h3.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.